# SDR CALA0600412

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 23,772 hours, 8,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 147A8540Y7
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED L-2 DOOR CHORD.  REPAIRED IAW SRM 51-40-02.
